Stomach Ache At The Bottom After Using Herbal Products?
.Mama I have a stomach ache at the bottom of the initial maama I used Cristal X this morning. Then this afternoon it turned out that menstrual bleeding. And my maama complains that the bottom hurts a lot like how to deal with it
Hello, thank you for the question to HealthReplies.com
First of all I want to confirm first, does your mother have a certain disease that makes her want to use the product or just want the condition of "ideal vagina" as suggested by the product distributor?
If your mother has a certain disease or has already experienced certain symptoms before (for example there are frequent symptoms of abdominal pain, abnormal vaginal discharge, bleeding during sexual intercourse, bleeding outside the menstrual cycle, etc.), then you should advise your mother to have it checked immediately go to an obstetrician for further evaluation and management.
If there is no disease or any symptoms that your mother had before, then there is still the possibility of bleeding coming out of menstrual bleeding (for example it is time for your mother to menstruate). If your mother has experienced menopause and then suddenly bleeding out, such as menstruation, then it also indicates that your mother should immediately consult her obstetrician. If after 3 days the bleeding does not decrease, so much blood comes out that your mother has to replace the pads every 1-2 hours, getting worse abdominal pain, immediately go to the hospital.
Basically the use of products that contain drugs or herbal ingredients that are inserted in the vagina is really not recommended. Such products can interfere with normal flora in the vagina and make the vagina more susceptible to infection. It is not impossible the use of these ingredients also cause allergic reactions or irritation in the vagina. Therefore, henceforth do not use these products again.
So much information from me, hopefully enough answer